# SDR CALA9801029

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK ON METAL STRIP AND A 1 CRACK ON SUPPORT ANGLE IN LT WING LEADING EDGE CAVITY AT XORS 562.  REPAIRS WERE INSTALLED IAW SRM 57-00-01, 51-31-01, 57-31-01, FIGURE 1, AND 51-21-01.
